# SDR IPXA2019091146625

- Difficulty date: August 26, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0853
- Aircraft time: 16,882 hours, 10,342 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: A54611402200
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR #1 PYLON RIB 8A WEB IS CRACKED AT TOP RT SIDE AFT OF PRECOOLER. REPAIRED CRACKED #1 PYLON RIB 8A WEB AT TOP RT SIDE AFT OF PRECOOLER IAW EO A300-5450-51643-A APPENDIX B. (MINOR)
